# SDR DXTA200601794

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 3,058 hours, 1,876 cycles
- Engine: Pwc PW306A
- Engine time: 3,151 hours, 1,853 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 31B75901
- Part serial: GF001140
- Condition: Stuck
- Location: Lt Engine
- Part time: 3,151 hours, 1,853 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 4000 FT AND 250 KTS AT APPROXIMATELY 75% NI WE HEARD A BANG FROM THE REAR OF THE AIRCRAFT .ADDITIONALLY THE LEFT ENG VIBRATION GAGE INDICATION SIGNIFICANTLY HIGHER THAN THE RIGHT ENG. AFTER LANDING WE NOTED EXCESSIVE OIL ON THE LEFT WING.  INSTALLED (1) 2.5 AND (2) 2.8 BLEED VALVES AS A PRECAUTIONARY MEASURE FROM A SUSPECTED COMPESSOR STALL.  ALL WORK DONE I.A.W P & W 306A M/M CH 75-30-01.  COMPLETED SATISFACTORY BOV OPS CHECK.  WORK DONE I.A.W. PW306A M/M CH 71-00-00.
